Aaron Yan (炎亞綸) recently got his third vaccine shot – his booster shot was from Pfizer-BioNTech – a few days ago. Unlike the normal side effects, this 36-year-old Taiwanese singer has been experiencing a rather eye-raising symptom.
“After I received my BNT shot in the morning (Wednesday, 12th January)… Didn’t think the rumour was true,” he wrote, before adding in the comments that he can’t wear cotton pants for the time being.
Initially, many netizens were confused by his vague status update. When someone suggested that he take some rest, Aaron replied, “Can’t rest, it’s full of energy.” This prompted people to ask, “How long has it been fully hard?“, “Is it swelling?”, “It’s been awake for how many hours?” – to which the singer-actor replied, “The devil’s pace.”
Netizens were also wondering what “rumour” was Aaron referring to in regards to his vaccination jab that resulted in him “not being able to put on cotton pants” while a part of him was “full of energy”. Someone finally figured it out and commented, “There’s a BNT rumour circulating that once you get the shot, your ‘pillar’ can support the entire sky.”
The person was insinuating that one of the side effects could be long lasting erection. Apparently a few men in Taiwan have complained about having to deal with uncomfortable long erections after taking the BNT booster shot.
Have you ever gotten a hard on post vaccination?
Follow us on Telegram for more updates and breaking news: https://t.me/hypemsia